So about 3 months ago I tried to skip my period because I was going on vacation. So I took the active birth control pills for about 3 months straight and skipped the sugar pills. Then I began to spot a lot so on the next Sunday I started the sugar pills to allow myself to have a period. Ever since then I took my next pack as usual and the period never stopped. I have been "spotting" or break through bleeding for 4 weeks straight. And I now have a UTI. I don't know what to do to get this to stop. my doctor told me to wait it out but it's honestly becoming unbearable. Any advice will really help. Thanks in advance
Hi Allexis, it depends, to an extent on what birth control you were taking as many have different formulations of artificial hormones and your doctor is correct that you have to wait it out. She cannot predict how your body will respond either. Many women have done what you did without complications, you just seem to have been unlucky. The UTI is a completely unrelated issue.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Nov 2014 • 10 answers
Posted 21 Jul 2016 • 0 answers
Posted 29 Sep 2016 • 0 answers
Posted 22 Mar 2017 • 2 answers
Posted 22 Feb 2018 • 0 answers